# SDR 96ZZZX829

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N120JP
- Make and model: Cessna 550
- Aircraft serial: 550468
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failure
- Location: Engine Hpt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SOUNDED STRANGE AFTER START.  TROUBLESHOT TO ENGINE INTERNAL.  SENT OUT FOR OVERHAUL.  FOUND 3 HT BLADES FAILED.
